Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 171, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Aug 1, 2011, 2:42 PM EDT for Fulton County, Ohio. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 1, 2011, 2:42 PM EDT (18:42 UTC)
- Expired
- Aug 1, 2011, 3:28 PM EDT
- In force
- 46 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Fulton County, OH
The radar
The Detroit radar (KDTX), 128 km from the middle of the area, began a volume at 18:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 1, 1:19 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 6.7 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2432 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 864 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 118 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 7.2
The text
As transmitted, in the capitals the NWS used until 2016.
396
WUUS53 KIWX 011842
SVRIWX
OHC051-011945-
/O.NEW.KIWX.SV.W.0171.110801T1842Z-110801T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
242 PM EDT MON AUG 1 2011
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN FULTON COUNTY IN NORTHWEST OHIO...
* UNTIL 345 PM EDT
* AT 238 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS SEVERE STORM WAS LOCATED
17 MILES NORTH OF DELTA...OR 7 MILES SOUTH OF ADRIAN...AND MOVING
SOUTHEAST AT 25 MPH.
* LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
DELTA...
SWANTON...
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
DENSON...OAKSHADE...LYONS...SEWARD...METAMORA...WINAMEG...ASSUMPTION
AND BRAILEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.
&&
LAT...LON 4149 8408 4171 8418 4172 8414 4172 8387
4170 8386 4152 8386
TIME...MOT...LOC 1842Z 327DEG 17KT 4179 8408
WIND...HAIL 60MPH 1.00IN
$$
MCS2 follow-up statements
546
WWUS53 KIWX 011914
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
314 PM EDT MON AUG 1 2011
OHC051-011945-
/O.CON.KIWX.SV.W.0171.000000T0000Z-110801T1945Z/
FULTON OH-
314 PM EDT MON AUG 1 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR EASTERN FULTON COUNTY IN NORTHWEST OHIO...
AT 312 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS SEVERE STORM WAS
LOCATED NEAR DELTA...OR ABOUT 6 MILES NORTHEAST OF WAUSEON...AND
MOVING SOUTH AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
DELTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.
&&
LAT...LON 4149 8408 4166 8412 4166 8399 4163 8397
4152 8390
TIME...MOT...LOC 1914Z 353DEG 21KT 4159 8403
WIND...HAIL 60MPH 1.00IN
$$
MCS964
WWUS53 KIWX 011928
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
328 PM EDT MON AUG 1 2011
OHC051-011938-
/O.CAN.KIWX.SV.W.0171.000000T0000Z-110801T1945Z/
FULTON OH-
328 PM EDT MON AUG 1 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FULTON COUNTY IN
NORTHWEST OHIO IS CANCELLED...
AT 325 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD WEAKENED AND
NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...
THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.
&&
LAT...LON 4149 8408 4166 8412 4166 8399 4163 8397
4152 8390
TIME...MOT...LOC 1928Z 353DEG 21KT 4151 8402
$$
MCSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 1:02 PM EDT, 1 hour 40 minutes earlier.
Area forecast discussion, Aug 1, 1:02 PM EDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 102 PM EDT MON AUG 1 2011 .AVIATION... 18Z TAFS...PRIMARY AVIATION CONCERNS FOR THIS PERIOD WILL BE THE POTENTIAL OF ISOLATED SHOWERS AND THUNDERSTORMS THROUGH EARLY THIS EVENING...AND ALSO INCREASING WIND SPEEDS ON TUESDAY. A FAIRLY STRONG UPPER LEVEL JET CONTINUES TO SPILL DOWN THE UPSTREAM RIDGE INTO THE SOUTHERN GREAT LAKES REGION. THE COMBINATION OF WEAK FORCING ASSOCIATED WITH THIS JET STREAK AND VERY SUBTLE LOW LEVEL CONVERGENCE ZONE ASSOCIATED WITH WESTWARD EXTENT OF COOL FRONT BOUNDARY TRACKING THROUGH THE EASTERN GREAT LAKES REGION HAS LED TO RECENT SHOWER AND THUNDERSTORM DEVELOPMENT FROM SOUTH CENTRAL LOWER MICHIGAN INTO NORTHWEST OHIO. THROUGH TIME THIS AFTERNOON...WEAK LOW LEVEL CONVERGENCE ZONE SHOULD GRADUALLY SHIFT SOUTHWARD WITH MOVEMENT OF THE FRONT...BUT STRENGTH OF FORCING BECOMES MORE IN QUESTION FOR LOCATIONS FURTHER SOUTH. DESPITE MODERATE SHEAR AND MODERATE TO STRONG INSTABILITY AT KFWA THIS AFTERNOON...HAVE OPTED TO KEEP TAFS DRY DUE TO UNCERTAINTIES AND LOW CONFIDENCE REGARDING STRENGTH OF MID LEVEL FORCING AS FAR SOUTH AS KFWA. WEST TO NORTHWEST WINDS WILL BECOME LIGHT AND VARIABLE TONIGHT...AND THEN EVENTUALLY SOUTH SOUTHWEST ON TUESDAY AS SFC HIGH SHIFTS OFF TO THE EAST. SFC REFLECTION AND COLD FRONT WITH NEXT UPSTREAM SYSTEM WILL APPROACH THE NORTHERN GREAT LAKES ON TUESDAY...RESULTING IN STRENGTHENING SOUTHWEST WINDS FOR TERMINALS. STRONGEST GUSTS THIS FORECAST CYCLE EXPECTED AT KSBN WHERE SOME GUSTS TO 15 TO 20 KNOTS POSSIBLE BY LATE MORNING. && .PREV DISCUSSION... /ISSUED 1136 AM EDT MON AUG 1 2011/ UPDATE... JUST SOME MINOR TWEAKS TO GOING GRIDS/FORECAST THIS MORNING. A SMALL SCALE VORT MAX TRACKING INTO NORTHEAST OHIO/WESTERN PENNSYLVANIA AT THIS TIME HAS BEEN A FOCAL POINT FOR ISOLATED THUNDERSTORM ACTIVITY THIS MORNING. ANOTHER UPSTREAM VORT MAX ACROSS NORTHERN LOWER MICHIGAN WILL DIVE SOUTHEAST THIS AFTERNOON AND LIKELY TRIGGER ADDITIONAL ISOLATED TO SCATTERED THUNDERSTORMS FROM EXTREME NORTHEAST INDIANA EXTENDING EASTWARD ACROSS NORTHERN OHIO. WHILE FORCING WILL BE WEAKER ACROSS WESTERN PORTIONS OF THE AREA...DID GO AHEAD AND ADD SOME SLIGHT CHANCE POPS ACROSS SOUTHWEST LOCATIONS WHERE SOME SLIGHTLY STRONGER LOW LEVEL CONVERGENCE IS POSSIBLE DOWNWIND OF LAKE MICHIGAN LATER THIS AFTERNOON ALONG THE FRONT. MODERATE TO STRONG INSTABILITY COMBINED WITH MODERATE AMOUNTS OF SHEAR COULD POSE SOME LIMITED SEVERE POTENTIAL DESPITE WEAK FORCING...BUT WOULD SUSPECT SEVERE THREAT TO BE ISOLATED IN NATURE...AND MAINLY ACROSS FAR EASTERN LOCATIONS. HOURLY TEMPS REFINED SLIGHTLY TO ACCOUNT FOR CURRENT TRENDS AND NUDGED KFWA UP A FEW DEGREES INTO THE MID 90S. CU FIELD HAS EXPANDED RAPIDLY ACROSS NORTHERN HALF OF THE AREA WHERE BETTER LOW LEVEL POOLED MOISTURE EXISTS...AND THIS CU FIELD SHOULD EXPAND SOUTHWARD THROUGH THE AFTERNOON AS POOLED MOISTURE DROPS SOUTHWARD...WHICH MAY LIMIT TEMP RISES A BIT. THUS...WILL HOLD OFF AN ADVISORY AT THIS TIME...BUT MANY LOCATIONS WILL LIKELY BE NUDGING UP AGAINST MARGINAL HEAT ADVISORY CRITERIA THIS AFTERNOON. PREV DISCUSSION... /ISSUED 715 AM EDT MON AUG 1 2011/ AVIATION... CDFNT DROPPING SLOWLY SOUTH ACROSS SRN MI/WI EARLY OVERNIGHT SHOULD PICK UP SPEED THIS MORNING AS NWLY WINDS ALOFT MIX DOWN TO THE SFC. LOW LEVEL INSTABILITY MAY LEAD TO BKN VFR CU DECK AS FRONT MOVES THROUGH WITH WINDS SHIFTING FM SW TO NW. WK HIGH PRESSURE SYSTEM WILL MOVE THROUGH THE AREA TONIGHT RESULTING IN LIGHT/VARIABLE WINDS. CIRRUS BLOWOFF FROM TSTMS IN NRN PLAINS/UPR MIDWEST EXPECTED TO MOVE ACROSS NRN INDIANA TONIGHT LIMITING RADIATIONAL COOLING/FOG POTENTIAL SO DESPITE LIGHT WINDS FCST VFR VSBYS. PREV DISCUSSION... /ISSUED 522 AM EDT MON AUG 1 2011/ SHORT TERM.../TODAY THROUGH TUESDAY NIGHT/ WK CDFNT DROPPING SOUTH ACROSS LWR MI/WI THIS MORNING WITH A FEW TSTMS DVLPG ALONG IT. EVE SOUNDINGS AT GRB SHOWED AIRMASS TO BE VERY UNSTABLE WITH >4KJ/KG CAPE AND 1400J/KG DCAPE. WK SFC MOISTURE CONVERGENCE ALONG THE FRONT COMBINED WITH INCREASINGLY UNSTABLE AIRMASS MAY LEAD TO ISOLATED TSTMS ACROSS THE NE 1/2 OF THE CWA TODAY AS THE FRONT MOVES THROUGH. IF STORMS DO OCCUR...GIVEN UPSTREAM SOUNDINGS EXPECT SOME GUSTY WINDS AND HAIL ARE POSSIBLE. SHOULD BE MORE CLOUDS ACROSS THE AREA THAN YDAY BUT ALSO DEEPER MIXING SO EXPECTING HIGH TEMPS WILL BE SIMILAR. FRONT WILL STALL OUT OVER CENTRAL INDIANA THIS EVENING AND THEN LIFT BACK NORTH AS A RATHER STRONG SHRTWV OVER THE NWRN U.S. THIS MORNING MOVES ACROSS THE NRN PLAINS. SOME LINGERING CLOUDS AND INCRSG GRADIENT/WAA OVERNIGHT SHOULD RESULT IN LOW TEMPS ONLY IN THE L70S ACROSS MOST OF THE CWA. GOOD MIXING AS THE FRONT APPROACHES TUE SHOULD ALLOW TEMPS TO SOAR INTO THE L-M90S WITH DWPTS IN THE L70S RESULTING IN HEAT INDICES JUST ABOVE 100F WHICH WOULD REQUIRE A HEAT ADVISORY. CONTD WITH CHC OF TSTMS NW TUE AFTN AND ACROSS THE ENTIRE CWA TUE NGT. MAIN NEGATIVES SEEMS TO BE POTENTIAL CAPPING IN THE AFTN/EVE AND DCRSG INSTABILITY AS FRONT APPROACHES DUE TO DIURNAL COOLING WITH A LATE NGT FROPA. IF STORMS CAN MOVE INTO THE AREA TUE AFTN/EVE BEFORE THE INSTABILITY IS LOST AND STRONGER DEEP LAYER SHEAR PULLS OFF TO THE EAST... SVR STORMS ARE PSBL. LONG TERM... WEDNESDAY THROUGH SUNDAY. UPPER RIDGE WILL FLATTEN ONCE AGAIN...ALLOWING FOR SLIGHTLY COOLER AND LESS HUMID CONDITIONS...ESPECIALLY INTO WEDS NGT. HIGHS WILL THERMAL PROFILES SUGGEST HIGHS IN THE MIDDLE TO UPPER 80S IN STORE FOR WEDS AND LOWS BACK INTO THE MIDDLE 60S. HOWEVER...CONCERNS IN PLACE REGARDING CLOUD COVER IN THE WAKE OF THE FRONT. GUIDANCE IS LEANING TOWARDS TEMPS IN THE UPPER 70S TO LOWER 80S. WILL HANG ONTO PREV GRIDS FOR HIGHS. SOME LINGERING MSTR AND LIFT MAY ALLOW FOR THE CHANCE FOR SHOWERS AND STORMS IN SE SECTIONS THROUGH THE DAY. LOW LEVEL MSTR WILL BUILD BACK IN AHEAD OF THE NEXT WAVE BY THURS NGT AND FRIDAY. MODELS STILL HAVING ISSUES RESOLVING TIMING AND TRACK OF NEXT WAVE. GFS REMAINS THE OUTLIER WITH SERIOUS CONVECTIVE FEEDBACK ISSUES THAT RESULT IN OVER DEVELOPMENT OF VORT MAX AND SFC REFLECTION. NEW ECMWF HAS COME IN WITH A FURTHER NORTH SOLUTION ON LOCATION OF BEST PRECIP CHCS. HAVE EXPANDED 40 POPS ACROSS ENTIRE FORECAST AREA...BUT NOT INCREASING FURTHER. MODELS SEEM TO SUGGEST THAT STRONG UPPER RIDGE TO THE SOUTH MAY FINALLY BUCKLE SOME WITH HEIGHTS LOWERING A GOOD 5 TO 10 DM FROM WHAT HAS BEEN IN PLACE FOR SEVERAL WEEKS. THIS COULD YIELD HIGHS BACK TOWARDS MORE NORMAL AND EVEN SLIGHTLY BELOW NORMAL...GIVING MUCH OF THE GREAT LAKES AND EASTERN PLAINS A BREAK FROM THE HEAT AND HUMIDITY. MARINE... LOOKS LIKE A POTENTIALLY DANGEROUS PERIOD FOR RECREATIONAL BOATERS AND SWIMMERS ON SE LAKE MICHIGAN COMING UP. RATHER STRONG CDFNT MAY CAUSE SCA CONDITIONS TUE-WED WITH STRONG SW WINDS SHIFTING TO NW-N BEHIND THE FRONT. THIS COULD LEAD TO INCREASING POTENTIAL FOR RIP CURRENTS MAINLY ALONG THE SW MI SHORELINE TUE...AND ACROSS THE ENTIRE SHORELINE WED. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...JT LONG TERM...FISHER MARINE...JT UPDATE...MARSILI AVIATION...MARSILI
Hazardous weather outlook, Aug 1, 9:20 AM EDT, 5 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTHERN INDIANA 920 AM EDT MON AUG 1 2011 INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005- 015-016-024-025-021330- ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI- MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI- WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART... GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER... AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE... PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE... COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO... BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER... HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION... HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 920 AM EDT MON AUG 1 2011 /820 AM CDT MON AUG 1 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TODAY... ROUGHLY EAST OF A DOWAGIAC MICHIGAN TO DECATUR INDIANA LINE. AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE...IS ESPECIALLY ACROSS EXTREME NORTHEAST INDIANA INTO NORTHWEST OHIO WITH GUSTY WINDS AND HAIL AS THE MAIN THREATS. PEAK AFTERNOON HEAT INDICES ARE EXPECTED TO REACH THE 95 TO 100 DEGREE RANGE THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HOT AND HUMID CONDITIONS ARE EXPECTED MUCH OF THIS PERIOD. PEAK AFTERNOON HEAT INDICES ARE EXPECTED TO REACH AROUND 100 ON TUESDAY AFTERNOON. THERE IS A CHANCE FOR THUNDERSTORMS TUESDAY AFTERNOON INTO WEDNESDAY AND AGAIN THURSDAY NIGHT AND FRIDAY. A FEW OF THE STORMS COULD BE SEVERE TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED TODAY OR TONIGHT...SPOTTERS MAY BE NEEDED THIS AFTERNOON INTO EARLY THIS EVENING WITH THE POTENTIAL OF AN ISOLATED SEVERE THUNDERSTORM. SPOTTER ACTIVATION MAY ALSO BE NEEDED TUESDAY NIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003-LMZ043-046-MIZ077-021330- LA PORTE-NEW BUFFALO MI TO ST JOSEPH MI- MICHIGAN CITY IN TO NEW BUFFALO MI-BERRIEN- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN 920 AM EDT MON AUG 1 2011 /820 AM CDT MON AUG 1 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA... SOUTHWEST LOWER MICHIGAN AND THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS SOUTHERN MICHIGAN THIS MORNING. SEVERE STORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE FOR THUNDERSTORMS TUESDAY AFTERNOON INTO WEDNESDAY AND AGAIN THURSDAY NIGHT AND FRIDAY. A FEW OF THE STORMS COULD BE SEVERE TUESDAY NIGHT. CONDITIONS HAZARDOUS TO SMALL CRAFT MAY OCCUR TUESDAY NIGHT INTO WEDNESDAY. IN ADDITION...THERE IS A MODERATE RISK FOR RIP CURRENTS TUESDAY AND A HIGH RISK FOR RIP CURRENTS ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. HOWEVER...ACTIVATION MAY BE NEEDED BY TUESDAY NIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 5:12 PM EDT | Special Weather Statement | IWX | Henry | 33 min |
| Aug 1, 5:35 PM EDT | Severe Thunderstorm Warning | IWX | Henry, Putnam | 29 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.